CSpace

Browse/Search Results:  1-10 of 2331 Help

Selected(0)Clear Items/Page:    Sort:
A well-conditioned direct PinT algorithm for first- and second-order evolutionary equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 3, 页码: 29
Authors:  Liu, Jun;  Wang, Xiang-Sheng;  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2022/04/29
Direct PinT algorithms  Diagonalization technique  Condition number  Wave-type equations  
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:8/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:16/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
A Nitsche Hybrid Multiscale Method with Non-matching Grids 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 28
Authors:  Ming, Pingbing;  Song, Siqi
Favorite  |  View/Download:10/0  |  Submit date:2022/04/29
Multiscale PDE  Hybrid method  Nitsche variational formulation  Non-matching grid  
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:12/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
Decay properties for inhomogeneous heat-conducting magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 页码: 26
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
decay  incompressible heat-conducting flows  inhomogeneous  
On the Dynamics of Entire Maps with Symmetry 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 41
Authors:  Cao, Chun-Lei;  Wang, Yue-Fei
Favorite  |  View/Download:4/0  |  Submit date:2022/04/29
Fatou set  Julia set  Entire map  Symmetry  Wandering domain